Quick Update

I am trying to get online more but it always depends on my health. Lately, I have been having a difficult time with my Lupus and am taking steroids to try and counteract the physical symptoms of this disease. As a nasty side effect of steroids, my hunger has gone through the roof and my body is getting puffy. Ugh! I did search out a support group for people with lupus and I am hoping that will help me with depression as well as educating myself and helping others.

Here is a video that I tried to see how it would go over. I think it might be fun to add to my blogs; let me know what you think? Hate it or like it.

4 Thoughts

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s